# SDR DALA13035983754

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 40,144 hours, 15,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO, THRESHOLD PLATE, HAS CORROSION.  MX REMOVED WEB IAW SRM 51-40-02, LOCATED A MATCH DRILLED NEW WEB IAW SRM 51-40-05, PG 1-4, APPLIED CIC BOTTOM SIDE OF WEB IAW AMM 51-21-91-620-802, INSTALLED NEW WEB IAW SRM 51-40-02, PG 3.
